# SDR CALA2025102410497

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 64,142 hours, 23,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD RIGHT DOOR EMRGNCY EXIT SIGN DETACHED  FROM HOUSING RESECURED LENS COVER. OPS CHECK OF DOOR 1R EMERGENCY LIGHTS GOOD REF AMM 33-51-01-960-802.
